# SDR SWAA2023082882998

- Difficulty date: July 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B FLAP TRACK ACCESS PANEL # 194CR HAS BULGING/CRACKED FASTENER HOLES<[01] REPAIRED DAMAGE TO PANEL 194CR PER SRM 51-70-04-2R-9 PARA 4.E; SRM 51-70-04-2R-9 PRIMED AND TOP COAT PER AMM 51-21-72-370-51-21-73-370-803804. REPAIR COMPLETE.;[02] VERIFIED CORRECTIVE ACTION.
